# SDR AWXA0002095

- Difficulty date: August 1, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737-200
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458061133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY AFT LWR CORNER OF CUTOUT IS CRACKED.  HFEC INSP OF HOLES ACCOMPLISHED PER 737 NDT MAN PT 6 51-00-00.  ACCOMPLISHED SB 737-53-1083R FOG .2 & FIG 4.
